# SDR ASAA2019011227771

- Difficulty date: January 12, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 20,999 hours, 6,899 cycles
- System (JASC): 7600 · Engine Controls
- Part: Brake
- Part number: 254A12905
- Condition: Intermittent
- Location: Start System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REPORTS OF NR 1 ENGINE FAIL MESSAGE AT ENGINE SHUTDOWN. GROUNDED - YES. REF AMM 76-11-10, REMOVED/REPLACED NR 1 ENGINE START BRAKE ASSY. ALL OPS CHKS. PERFORMED NR 1 AND NR 2 ENGINE IDLE RUN - CHK GOOD. GROUND VERIFICATION CHECK GOOD.
